ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

May 2016 , Volume 15 , Issue 3

Select all articles

Export/Reference:

Nonexistence of positive solutions for polyharmonic systems in $\mathbb{R}^N_+$
Yuxia Guo and Bo Li
2016, 15(3): 701-713 doi: 10.3934/cpaa.2016.15.701 +[Abstract](771) +[PDF](393.7KB)
On Compactness Conditions for the $p$-Laplacian
Pavel Jirásek
2016, 15(3): 715-726 doi: 10.3934/cpaa.2016.15.715 +[Abstract](926) +[PDF](369.4KB)
Well-posedness and ill-posedness results for the Novikov-Veselov equation
Yannis Angelopoulos
2016, 15(3): 727-760 doi: 10.3934/cpaa.2016.15.727 +[Abstract](982) +[PDF](563.2KB)
A weighted $L_p$-theory for second-order parabolic and elliptic partial differential systems on a half space
Kyeong-Hun Kim and Kijung Lee
2016, 15(3): 761-794 doi: 10.3934/cpaa.2016.15.761 +[Abstract](934) +[PDF](547.8KB)
A class of virus dynamic model with inhibitory effect on the growth of uninfected T cells caused by infected T cells and its stability analysis
Wenbo Cheng, Wanbiao Ma and Songbai Guo
2016, 15(3): 795-806 doi: 10.3934/cpaa.2016.15.795 +[Abstract](1064) +[PDF](413.7KB)
A Liouville-type theorem for higher order elliptic systems of Hé non-Lane-Emden type
Frank Arthur and Xiaodong Yan
2016, 15(3): 807-830 doi: 10.3934/cpaa.2016.15.807 +[Abstract](1252) +[PDF](476.2KB)
Well-posedness and scattering for fourth order nonlinear Schrödinger type equations at the scaling critical regularity
Hiroyuki Hirayama and Mamoru Okamoto
2016, 15(3): 831-851 doi: 10.3934/cpaa.2016.15.831 +[Abstract](1164) +[PDF](481.9KB)
A class of generalized quasilinear Schrödinger equations
Yaotian Shen and Youjun Wang
2016, 15(3): 853-870 doi: 10.3934/cpaa.2016.15.853 +[Abstract](836) +[PDF](438.2KB)
Traveling waves for a diffusive SEIR epidemic model
Zhiting Xu
2016, 15(3): 871-892 doi: 10.3934/cpaa.2016.15.871 +[Abstract](971) +[PDF](461.7KB)
Qualitative properties of solutions to an integral system associated with the Bessel potential
Lu Chen, Zhao Liu and Guozhen Lu
2016, 15(3): 893-906 doi: 10.3934/cpaa.2016.15.893 +[Abstract](921) +[PDF](403.5KB)
On the differentiability of the solutions of non-local Isaacs equations involving $\frac{1}{2}$-Laplacian
Imran H. Biswas and Indranil Chowdhury
2016, 15(3): 907-927 doi: 10.3934/cpaa.2016.15.907 +[Abstract](816) +[PDF](476.4KB)
Oscillatory integrals related to Carleson's theorem: fractional monomials
Shaoming Guo
2016, 15(3): 929-946 doi: 10.3934/cpaa.2016.15.929 +[Abstract](805) +[PDF](441.3KB)
Layer solutions for an Allen-Cahn type system driven by the fractional Laplacian
Yan Hu
2016, 15(3): 947-964 doi: 10.3934/cpaa.2016.15.947 +[Abstract](964) +[PDF](439.7KB)
Infinitely many solutions for nonlinear Schrödinger system with non-symmetric potentials
Weiwei Ao, Liping Wang and Wei Yao
2016, 15(3): 965-989 doi: 10.3934/cpaa.2016.15.965 +[Abstract](881) +[PDF](496.0KB)
Ground state solutions for fractional Schrödinger equations with critical Sobolev exponent
Kaimin Teng and Xiumei He
2016, 15(3): 991-1008 doi: 10.3934/cpaa.2016.15.991 +[Abstract](1028) +[PDF](430.2KB)
Global regular solutions to two-dimensional thermoviscoelasticity
Jerzy Gawinecki and Wojciech M. Zajączkowski
2016, 15(3): 1009-1028 doi: 10.3934/cpaa.2016.15.1009 +[Abstract](792) +[PDF](416.5KB)
Inversion of the spherical Radon transform on spheres through the origin using the regular Radon transform
Sunghwan Moon
2016, 15(3): 1029-1039 doi: 10.3934/cpaa.2016.15.1029 +[Abstract](1060) +[PDF](4710.4KB)
Bogdanov-Takens bifurcation of codimension 3 in a predator-prey model with constant-yield predator harvesting
Jicai Huang, Sanhong Liu, Shigui Ruan and Xinan Zhang
2016, 15(3): 1041-1055 doi: 10.3934/cpaa.2016.15.1041 +[Abstract](1137) +[PDF](2561.0KB)
Traveling wave solutions in a nonlocal reaction-diffusion population model
Bang-Sheng Han and Zhi-Cheng Wang
2016, 15(3): 1057-1076 doi: 10.3934/cpaa.2016.15.1057 +[Abstract](1399) +[PDF](1955.9KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]